MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C166E
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm on (b)(6) 2014.It was reported that ct five years post the index procedure showed a type ii endoleak (that was possibly a type ia).It was reported that there was a lumbar artery filling the aneurysm sac and possibly a type ia endoleak from neck dilation, and possible migration.An aortogram approximately one month later showed a type ii endoleak and that the stent graft was 10mm from the level of the lowest renal artery.There was no apparent type ia endoleak.It was reported that the stent graft had migrated 3-4 mm but it not the cause of the endoleak.The endoleak was confirmed to be a type ii caused by a lumbar artery.The type ii endoleak was treated by carrying out coiling.An endurant ii stent graft cuff was then implanted up to the level to the lowest renal and 10 endoanchors were also placed to treat the migration.An aortogram confirmed the type ii endoleak had resolved and there was no type ia endoleak noted.The cause of the migration is unknown.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information: it was confirmed by the physician that the cause of the migration is not known.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9557193
Report Number9612164-2020-00109
Device Sequence Number2408640
Product Code MIH
UDI-Device Identifier00613994990990
UDI-Public00613994990990
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2016
Device Model NumberETBF3216C166E
Device Catalogue NumberETBF3216C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR